MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 31GA 6MM 10BAG 500CS; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 31GA 6MM 10BAG 500CS; SYRINGE, PISTON
Model Number 324911
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer left voicemail reporting that the rubber stopper separated from the plunger rod.Consumer provided mailing address and requested a mail kit to return samples.I returned consumer's call and left voicemail for return call.Lot #: unknown.Catalog #: unknown.Date of event: unknown.Samples: available - sending mail kit.
 
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue as broken barrel and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
SYRINGE 0.5ML 31GA 6MM 10BAG 500CS
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19533256
Report Number3024508819-2024-00116
Device Sequence Number7681634
Product Code FMF
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2024
Device Model Number324911
Device Lot Number9196549
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date08/29/2024
09/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown